MathSciNet Relay Station
MathSciNet bibliographic data
MR211392 55.20 (57.00)
Fox, Ralph H.; Milnor, John W. Singularities of $2$-spheres in $4$-space and cobordism of knots. Osaka J. Math. 3 1966 257–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement